# SDR SWAA2021090211974

- Difficulty date: August 25, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT ROWS L/H 6;9&12 AND L/H 8 INOP ; EMERGENCY AISLE LIGHTS AT ROWS L/H 6;9&12 AND R/H 8 INOP / [01] PERFORMED TROUBLESHOOTING; FOUND BATTERY PACK M2335 DEFECTIVE AS PER B737 AMM 33-51-06-960-805; [02] VERIFIED STEP 1.; [03] REMOVED AND REPLACED BATTERY PACK AT POS. M2335. PERFORMED OPS CHECK; FOUND LIGHTS OPERATING NORMAL AS PER B737 AMM 33-51-06-960-805.  S/N OFF: 59272 S/N ON: 86946; [04] VERIFIED STEP 3
